# SDR SWAA2022111759797

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727D+3; BS 727D+5; BS 727D+6; BS 727D+8; BS 727D+10; BS 727D+19; BS 727E+2; BS 727E+6; BS 727E+10; BS 727E+12. / [01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E +10 IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=1.900' W=1.0' ORIGINAL THICKNESS 0.040' PER BAC1496-377 REMAINING 0.031' LOSS 0.009'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS1672 S/N: 65092939 DUE:03/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED NEW SIDEWALL SUPPORT P/N 146A7502-51 AT RBL 21 BS 727 TO BS 767 I.A.W SRM 51-40-05-0G-0 AND DWG 146A7502.;[04] VERIFIED CORRECTIVE ACTION #3.;[05] ALL WORK COMPLETED;[06] INSTALLATION IS DOCUMENTED ON CUSTOMER CARD #TTG8Q004D144;[07] VERIFIED ACTION #6;[08] VERIFIED MEASUREMENT FIELDS
